# SDR CA190628018

- Difficulty date: June 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 820902DASH6
- Condition: Closed
- Location: Aft Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DID NOT PRESSURIZE. CREW PERFORMED AN AIR TURN BACK. PFCSOV FOUND CLOSED WITH FC. VALVE PUT ON MEL AND A/C RETURNED TO SERVICE. (TC# 20190628018)
